# SDR CA000921002

- Difficulty date: June 25, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 24,709 hours
- System (JASC): 2700 · Flight Control System
- Part: Cable
- Part number: C3CF2179
- Condition: Corroded
- Location: Flap Cntrls
- Component: Flap Cntrls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT SUNK IN SALT WATER ON A MOORING IN NAIN LABRADOR.  AIRCRAFT SALVAGED AND FLOATED.  AIRCRAFT FLUSHED WITH FRESH WATER, INSTRUMENTS CHANGED,  ENGINE COMPONENTS CHANGED, AIRCRAFT READIED FOR FERRY FLIGHT USING PROCEDURES IN ACCORDANCE WITH CARS 625 APP. G.  CORROSION FOUND (SEVERE) IN FOLLOWING BELLCRANKS - FLAP CONTROLS, AILERON AND RUDDER CONTROLS.  P/N''''S AFFECTED AND REPLACED BEFORE FLIGHT:  (1).  C3CF217-9.  (2).  C3CF217-10.  (3).  C3CF218-9. (4). C3CF218-10.   (5).  C3CF40-116.  C3CF77-5 7.  C3CF37-5.  (X)
